Relieves the pain of backache, lumbago, fibrositis, neuralgia, migraine and headache
Short term use only
Suitable for Adults and Children over 12 years
Active Ingredient: Ibuprofen 400mg
Reduces Inflammation, Swelling, Fever & Pain
Not suitable for children under 12 years
Cuprofen Maximum Strength 400mg Tablets contain the active ingredient ibuprofen. Ibuprofen belongs to the class of medicines called non-steroidal anti-inflammatory agents which reduce pain, fever, and inflammation.
Cuprofen Maximum Strength tablets are used for the relief of rheumatic, muscular, dental, and period pains and pain in
backache, neuralgia, migraine, and headache, and for the symptomatic relief of colds, flu, and feverishness.
Cuprofen Maximum Strength (Ibuprofen 400mg), Reduces Inflammation, Swelling, Fever & Pain
The active ingredeint in Cuprofen Maximum Strength 400mg Tablets is Ibuprofen. Ibuprofen is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause pain and swelling in the body.
Ibuprofen is a great way to reduce pain, but it won’t work if you don’t take the medicine regularly. If your symptoms are mild or intermittent in nature then ibuprofens short-acting effects should be enough for an immediate need and they can provide relief within 20-30 minutes after ingestion; however this will not last more than 4 hours before another dose must follow as long term treatment with regular use (usually up until 3 weeks) still becomes necessary on occasion due either extreme cases .
Ibuprofen is the everyday pain killer for a range of aches and pains, including back problems. It also treats inflammation such as strains or sprains – meaning it can be beneficial in treating arthritis too!
Ibuprofen can sometimes cause side effects when mixed with some medications.
For safety, tell your doctor if you’re taking these medicines before you start taking ibuprofen by mouth or using it on your skin:
Ask your doctor or pharmacist for advice before taking Cuprofen Maximum Strength 400mg Tablets if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding
After using Cuprofen Maximum Strength 400mg Tablets, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.
The price of Cuprofen Maximum Strength 400mg Tablets is £5.39
You can buy Cuprofen Maximum Strength 400mg Tablets at Dock Pharmacy Essex UK, UK Online Pharmacy.
Cuprofen Maximum Strength 400mg Tablets is available to buy over the counter. You do not need a prescription to buy Cuprofen Maximum Strength 400mg Tablets but you might be asked some questions about your medical health when you add it to your basket.
The remaining amount for Cuprofen Maximum Strength 400mg Tablets, 24 Tablets is 1 (you’ve already bought 0 out of 1).
How to take Cuprofen Maximum Strength Tablets
For oral use. This product is intended for short term use only. The lowest effective dose should be used for the shortest duration
necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain)
persist or worsen (see section 2). You must contact a doctor if your symptoms worsen or do not improve after 3 days for
children and adolescents between 12 and 18 years and after 10 days for adults.
For adults and children & adolescents between 12 and 18 years:
• Take one tablet with water up to three times a day as required.
• To be taken preferably with food.
• Leave at least 4 hours between doses.
• Do not take more than three tablets in any 24 hour period.
• Do not exceed the stated dose.
Children under 12 years:
• Not suitable for children under 12 years.
If you have taken more medicine than you should, or if children have taken this medicine by accident, always
contact a doctor or nearest hospital to get an opinion of the risk and advice on action to be taken.
The symptoms can include nausea, stomach pain, vomiting (may be blood streaked), headache, ringing in the ears, confusion
and shaky eye movement. At high doses, drowsiness, chest pain, palpitations, loss of consciousness, convulsions (mainly in
children), weakness and dizziness, blood in urine, cold body feeling, and breathing problems have been reported.
Do not take if you…
• are allergic to ibuprofen or to any other ingredient in this product, aspirin or other related painkillers.
See ‘What these tablets contain’ for the full list of ingredients.
• have (or have had 2 or more episodes) a stomach ulcer, perforation or bleeding of the stomach.
• are taking aspirin at doses of above 75mg daily. If you are on low-dose aspirin (up to 75mg daily) speak to your doctor
or pharmacist before you take these tablets.
• are taking other non-steroidal anti-inflammatory drugs (NSAIDs), as these may increase the risk of side effects.
• suffer from severe heart, kidney or liver failure.
• are in the last 3 months of pregnancy.
Talk to your doctor or pharmacist if you…
• are elderly.
• suffer or have suffered from asthma or allergic disease e.g. hayfever.
• suffer from a mixed connective tissue disease e.g. Systemic Lupus Erythematosus.
• have liver or kidney problems.
• have heart problems, previous stroke or think you might be at risk for these conditions (for example if you have
high blood pressure, diabetes, high cholesterol or are a smoker).
• Cuprofen Maximum Strength Tablets belong to a group of medicines which may impair fertility in women. This effect is
reversible on stopping the medicine. It is unlikely that Cuprofen Maximum Strength Tablets, used occasionally, will affect your
chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
• suffer from stomach or bowel problems, e.g. stomach ulcers or bleeding, ulcerative colitis, Crohn’s disease.
• have an infection. This medicine may hide signs of infections such as fever and pain. It is therefore possible that this medicine
may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed
in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have
an infection and your symptoms of the infection persist or worsen, consult a doctor without delay.
• Serious skin reactions have been reported in association with this medicine. You should stop taking this medicine and seek
medical attention immediately, if you develop any skin rash, lesion of the mucous membranes, blisters or other signs of
allergy since this can be the first signs of a very serious skin reaction. See section 4.
Take special care if you are taking…
Anti-inflammatory/pain-killer medicines like ibuprofen may be associated with a small increased risk of heart attack or stroke,
particularly when used at high doses. Do not exceed the recommended dose or duration of treatment.
You should discuss your treatment with your doctor or pharmacist before taking Cuprofen if you:
• have heart problems including heart failure, angina (chest pain), or if you have had a heart attack, bypass surgery, peripheral
artery disease (poor circulation in the legs of feet due to narrow or blocked arteries), or any kind of stroke (including
‘mini-stroke’ or transient ischaemic attack “TIA”).
• have high blood pressure, diabetes, high cholesterol, have a family history of heart disease or stroke, or if you are a smoker.
There is a risk of renal impairment in dehydrated children and adolescents.
If you are pregnant or breast feeding…
• Do not take this product if you are in the last 3 months of pregnancy.
• Speak to your doctor or pharmacist before taking this product if you are breast feeding.
• Speak to your doctor or pharmacist before taking this product if you are in the first 6 months of pregnancy.
Important information about some of the ingredients…
• This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars,
speak to your doctor before taking.
• This medicine contains less than 1 mmol sodium (23 mg) per dose, that is to say essentially ‘sodium-free’.
Can you take Cuprofen Maximum Strength Tablets with other medicines?
Cuprofen may affect or be affected by some other medicines. For example:
• medicines that are anti-coagulants (i.e. thin blood/prevent clotting e.g. aspirin/acetylsalicylic acid, warfarin, ticlopidine)
• medicines that reduce high blood pressure (ACE-inhibitors such as captopril, beta-blockers such as atenolol medicines,
angiotensin-II receptor antagonists such as losartan)
• corticosteroids (e.g. prednisolone); selective serotonin re-uptake inhibitors (SSRIs); cardiac glycoside (e.g. digoxin); lithium;
methotrexate; ciclosporin; mifepristone; tacrolimus; zidovudine or quinolone antibiotics (e.g. norfloxacine).
Some other medicines may also affect or be affected by the treatment of Cuprofen. You should therefore always seek the
advice of your doctor or pharmacist before you use Cuprofen with other medicines.
How to store Cuprofen Maximum Strength Tablets
• Keep out of the sight and reach of children.
• Do not use after the expiry date shown on the label.
• Do not store above 25°C.
• If you find that you still have this medicine after its expiry date, return it to your local pharmacist who will dispose of it properly
As with all medicines, these tablets can have side effects in some people. The elderly are more likely to suffer such effects.
If you suffer from any of the following at any time during your treatment STOP TAKING the medicine and seek immediate medical help:
• Passing blood in your faeces (stools/motions).
• Passing black tarry stools.
• Vomiting any blood or dark particles that look like coffee grounds.
• Allergic reactions, which can include the following: bruising or facial swelling; swelling of the lips, throat and tongue
causing difficulty swallowing or breathing; breathing problems, e.g. unexplained wheezing, shortness of breath, asthma or
worsening of asthma; skin reactions, e.g. skin rashes, itching, urticaria (hives) which can be severe with blistering and
peeling of the skin; rapid heart rate/palpitations, collapsing or low blood pressure. Seek medical help immediately.
• Severe skin reaction known as DRESS syndrome. Symptoms of DRESS include: skin rash, fever, swelling of lymph
nodes and an increase of eosinophils (a type of white blood cells) (frequency not known).
• A red, scaly widespread rash with bumps under the skin and blisters mainly localised on the skin folds, trunk, and upper
extremities accompanied by fever at the initiation of treatment (acute generalised exanthematous pustulosis) (frequency not
known). See also section 2.
STOP TAKING the medicine and tell your doctor if you experience:
• Indigestion or heartburn.
• Abdominal pain (pain in your stomach) or other abdominal stomach symptoms.
• Blood disorders such as anaemia, low white blood cells, low platelet count, suppressed bone marrow function or reduction in
granulocytes (a type of white blood cell) which could result in the following symptoms: unexplained bruising or bleeding, sore
throat, mouth ulcers, fever, extreme paleness, weakness or exhaustion.
• Very rarely may cause blood in urine, kidney damage or kidney failure or liver problems such as hepatitis or jaundice
(yellowing of the skin).
• There have been rare reports of aseptic meningitis, which can include symptoms such as headache, stiff neck, disorientation, fever and
eye sensitivity to light, particularly in patients with existing auto-immune disorders such as Lupus. Seek medical help immediately.
The following side effects could also occur; tell your doctor if you experience these effects:
Uncommon: may affect up to 1 in 100 people:
• nausea and indigestion
• skin rashes
Rare: may affect up to 1 in 1,000 people
• diarrhoea, constipation, vomiting or flatulence
Very rare: may affect up to 1 in 10,000 people
• worsening of existing bowel disease (ulcerative colitis or Crohn’s disease)
Not known: frequency cannot be estimated from the available data
• skin becomes sensitive to light
Medicines such as Cuprofen Maximum Strength Tablets may be associated with a small increased risk of heart attack
(myocardial infarction) or stroke. Fluid retention (oedema), high blood pressure, and heart failure have also been reported.
If you are concerned about these effects, or if this medicine affects you in any other way, stop taking it and talk to your doctor
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this
leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for
MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects, you can help provide more information on
the safety of this medicine.
Each tablet contains 400mg of the active ingredient Ibuprofen.
They also contain Lactose, Croscarmellose sodium, Methylcellulose,Magnesium stearate, Hypromellose, Talc, Titanium
Dioxide, Erythrosine Aluminium Lake, Hydroxypropylmethyl Cellulose
Please read before using the product
Only logged in customers who have purchased this product may leave a review.
There are no questions yet, be the first to ask something for this product.
The gel can be used for the following symptoms:
Voltarol Joint Pain Relief Gel can provide all-day relief from pain & swelling (inflammation) in joints and muscles.
Increases Vitamin D levels
Increases Calcium levels
Increases phosphate levelsLearn More
£4.49 – £6.99
Imodium Dual Action Relief Tablets, help to restore your body’s natural rhythm.
Can relieve diarrhoea + painful cramps, bloating and wind Contains Loperamide & Simeticone Adults and children over 12 years Always read the label
£4.49 – £6.99
GlucoRx Safety Pen Needles, 100 Needles If you’re a healthcare professional, you know how important it is to have the right tools at your disposal to provide care for your patients. That’s why you’ll appreciate the GlucoRx Safety Pen Needles. This innovative safety pen needle is designed to protect both you and your patients during […]Learn More